MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary drug eluting stent was used to treat a mildly tortuous, mildly calcified lesion exhibiting 80% stenosis in the mid left anterior descending (lad) artery.There was no damage noted to the packaging.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.The device passed through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used.The onyx stent was being removed so an additional pre-dilation could be performed.It was reported that upon removal of the stent, the stent got caught on the guiding catheter and the stent struts were raised.The procedure was completed using two 2.5 x 15mm onyx stents.The patient was reported to be alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9309850
Report Number9612164-2019-04717
Device Sequence Number468897
Product Code NIQ
UDI-Device Identifier00643169556843
UDI-Public00643169556843
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberRONYX25030UX
Device Catalogue NumberRONYX25030UX
Device Lot Number0009812465
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1